# SDR DALA2022031001590

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLDWORK HOLE 8 AND HOLE 9 IN ACCORDANCE WITH WORK CARD 5311- 01171-03A PRIOR TO FURTHER FLIGHT IS REQUIRED. AA 5311-01171, SB A320-53-1264, AD-2018-06-04. PERFORMED COLDWORK HOLE 8 AND HOLE 9 LOC. FR35LH-FR36LH PRESSURE PANEL AND LONGITUDINAL BEAM IN ACCORDANCE WITH WORK CARD 5311- 01171-03A AND SRM A319 51-48-00 TOOL USED SMALL HOLE GAUGES P/N: 154-901, S/N:AE-412976, DUE DATE:24-JUL-22, MICROMETER P/N:293- 344-30, S/N:63317315 DUE DATE:25-SEP-22. RII INSPECTION COMPLETE 0304902 (AE253QC) JOB COMPLETE. (LP# 2150357)
